MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 723585
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) evaluated the instrument on 10/07/2016 and found that the diff shear valve (cvl85/126) and the retic shear valve (cvl87/127) were binding during operation.The fse replaced the diff shear valve and the retic shear valve which resolved the issue.The instrument ran without issue and all repairs were verified per established service procedures.(b)(6).
 
Event or Problem Description
The customer reported an uncontained stain leak of approximately 10 ml in volume from the coulter lh 780 hematology analyzer.The customer was wearing personal protective equipment (ppe) consisting of gloves, goggles and a lab coat at the time of the event.There was no report of injury or biohazard exposure to open wounds or mucous membranes.Erroneous patient results were not generated and there was no change or effect to patient treatment in connection to the event.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
MDR Report Key6075581
Report Number1061932-2016-00923
Device Sequence Number19022047
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2016
Initial Report FDA Received Date11/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1